# SDR 2025FA0000370

- Difficulty date: May 20, 2025
- Submitted: May 20, 2025
- Operation: General aviation
- Aircraft: N42178
- Make and model: Cessna T206H
- Aircraft serial: T20608032
- Aircraft time: 2,254 hours
- Engine: Lyc TIO540*
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Part number: 12601492
- Condition: Broken
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE CHECKING ELEVATOR TRIM CABLE TENSIONS, FOUND TENSIONS LOW. AFTER SETTING CORRECT TENSIONS, FOUND ELEVATOR TRIM TAB ACTUATOR SHAFT BROKEN AT CHAIN SPROCKETS.
